Publication: Black-Scholes goes hypergeometric

All || By Area || By Year

Title Black-Scholes goes hypergeometric
Authors/Editors* C. Albanese, G. Campolieti. P. Carr, A. Lipton
Where published* Risk
How published* Journal
Year* 2001
Volume -1
Number -1
Pages 99-103
We introduce a general pricing formula that extends Black-Scholes and contains as particular cases most analytically solvable models in the literature, including the quadratic and the constant elasticity of variance models for European-style and barrier options. In addition, large families of new solutions are found, containing as many as seven free parameters.
Go to Mathematics
Back to page 111 of list